# SDR UPS01835338

- Difficulty date: February 24, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 38949101N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE   C2,  3,   STA 415 LOWER FRAME TO CUSP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING.
